# SDR 95ZZZX2499

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84GL
- Make and model: Beech 1900C
- Aircraft serial: UC84
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

BIS - OUTBOUND FROM BIS, THE CREW EXECUTED AN AIR TURN-BACK AFTER THE RT ENGINE LOST OIL PRESSURE AND WAS SECURED.  THE SINGLE ENGINE FLIGHT AND LANDING WERE UNEVENTFUL.  MAINTENANCE REPLACED THE ENGINE AND THE TEST FLIGHT WAS SATISFACTORY.  FAILURE IS ASSUMED TO BE A NR 4 BEARING FAILURE.  A TEAR-DOWN AT PRATT AND WHITNEY IS PENDING.
